# SDR VNAA202411090003

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Part number: CC670333413
- Condition: Bent
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR HAS BENT PLATE LANDING ON THE FWD SIDE.  REMOVED AND REPLACED PLATE LANDING IAW CRJ-700 SRM 51-42-10-001-001-A01, SRM 51-40-11-001-001-A01, SRM 52-81-02-001-001-A01, SRM 52-81-02-101-001-A01.
